# SDR CA100101003

- Difficulty date: December 16, 2009
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF343A1
- Condition: Overtemp
- Location: Nr 1
- Part time: 25,018 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB AT FL 150 , CREW REPORTED THE ITT ENG NR 1 RAISING IN THE RED BAND AT 1000 DEG. CREW COMPLIED WITH QRH AND SHUTDOWN THE LT ENGINE.  THE CREW ELECTED TO DO AN AIR TURNBACK AND LANDED TO DEPARTURE AIRPORT. MX FOUND EXCEEDANCE REPORT IN MDC AT 1108 DEG FOR 25.3 SEC.
